Accessibility navigation

Amalgamations of connected k-factorizations

Hilton, A. J. W., Johnson, M., Rodger, C. A. and Wantland, E. B. (2003) Amalgamations of connected k-factorizations. Journal of Combinatorial Theory Series B, 88 (2). pp. 267-279.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4978
Additional Information:691QJ J COMB THEOR B

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation